Alert archive / West Virginia / Wind Advisories in 2019

Wind Advisory 2, NWS Charleston, WV

January 19, 2019Pocahontas County, Randolph County, West Virginia

NWS Charleston, WV issued this wind advisory at Jan 19, 2019, 3:13 PM EST for Pocahontas County, Randolph County, West Virginia. It took effect at Jan 20, 2019, 7:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2019, 3:13 PM EST (20:13 UTC)
In effect from
Jan 20, 2019, 7:00 AM EST
Expired
Jan 20, 2019, 2:48 PM EST
In force
8 hr
Issued by
NWS Charleston, WV

Counties Pocahontas County, WV, Randolph County, WV

The radar

The Charleston,WV radar (KRLX), 157 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2019-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2019-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WWUS71 KRLX 192013
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
313 PM EST Sat Jan 19 2019

WVZ523-526-200415-
/O.NEW.KRLX.WI.Y.0002.190120T1200Z-190121T0000Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
313 PM EST Sat Jan 19 2019

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

The National Weather Service in Charleston has issued a Wind
Advisory, which is in effect from 7 AM to 7 PM EST Sunday.

* WINDS...Becoming sustained northwest 25 to 35 mph with gusts up
  to 50 mph.

* TIMING...Strongest winds occurring during the day on Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

HART
3 follow-up statements
664 
WWUS71 KRLX 200355
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
1055 PM EST Sat Jan 19 2019

WVZ523-526-201200-
/O.CON.KRLX.WI.Y.0002.190120T1200Z-190121T0000Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
1055 PM EST Sat Jan 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

* WINDS...Becoming sustained northwest 25 to 35 mph with gusts 
  up to 50 mph.

* TIMING...Strongest winds occurring during the day on Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
342 
WWUS71 KRLX 201041
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
541 AM EST Sun Jan 20 2019


WVZ523-526-201845-
/O.EXT.KRLX.WI.Y.0002.190120T1200Z-190121T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
541 AM EST Sun Jan 20 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Strongest winds occurring during the day on Sunday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

TRM
384 
WWUS71 KRLX 201948
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
248 PM EST Sun Jan 20 2019

WVZ523-526-202100-
/O.CAN.KRLX.WI.Y.0002.000000T0000Z-190121T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
248 PM EST Sun Jan 20 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the Wind
Advisory.

Although brisk and gusty winds will continue this afternoon and
evening, wind speeds should generally remain below advisory
levels. Thus, the wind advisory has been cancelled.

$$

HART

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Jan 19, 2:43 PM EST, 30 minutes earlier.

Area forecast discussion, Jan 19, 2:43 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
243 PM EST Sat Jan 19 2019

.SYNOPSIS...
A strong, wet storm system approaches today and crosses tonight,
followed by sharply colder air and upslope snow early Sunday
into Monday. Another system mid to late week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 954 AM Saturday...

Have delayed onset of steadier precip by several hours today as
dry air in the sfc-H8 layer has been slow to moisten up today.
However, widespread precip is still expected to spread across
the region this afternoon. Also increased wind speeds quite a
bit for tonight due to expected strong CAA.

No changes made to inherited Winter Wx Adv/Warning. Light
freezing rain and drizzle is ongoing across the higher
elevations of our northeast mountains, although this should
gradually transition to a rain/snow mix this afternoon.

As of 650 AM Saturday...

No changes needed, with leading edge of the rain pushing
through central KY and eastern TN, and into extreme western
Ohio, as 630 approached.

As of 400 AM Saturday...

Low pressure over the deep south early this morning, tracks up
along the lower Ohio River today, and then crosses the area
tonight, with winter impacts, along with possible hydrologic
impacts. The associated southern stream upper level short wave
trough begins to phase with the northern stream toward Sunday
morning, so the surface low, at around 1000mb as it approaches
and crosses the area, starts to intensify once it goes by
overnight tonight.

The eastern edge of the rain had reached western portions of TN
and KY, and extreme southwest IN, as 4 AM approached. Models
have the rain reaching the forecast area from the west around or
just after 12Z this morning, and then spreading east across the
area during the daylight morning hours and midday hours today.
A wet afternoon and evening is on tap throughout the forecast
area.

Used a blend of central guidance, NAM12 and previous forecast
for QPF, discussed further in the Hydrology section below. The
forecast did increase amounts a bit over the southern WV coal
fields, but no changes appeared warranted the the flood watch
along the middle Ohio River Valley at this time.

Winds aloft could exceed 60 kts ahead of the approaching low
late today into tonight, across southern and eastern portions of
the forecast area. A strong inversion should prevent much of
this from mixing down with the heavier showers, but strong gusts
are possible if the inversion is taken out at the last minute
with the passage of the front. In the meantime, low level wind
shear can develop if surface winds remain too light.

Thunder was left out of the forecast, although the moist adiabat
layer above the inversion, extending well through the crystal
growth layer, could produce brief charge separation.

Used the NAM and GFS raw temperatures, together with the
previous forecast, as averaging too much might mitigate the
sharp temperature gradient as sharply colder air rushes in
overnight tonight. The forecast is slightly higher than
the previous over the middle Ohio Valley early this morning,
and ahead of the surface low track this afternoon and this
evening, with a slightly slower cool down tonight although,
between 07Z and 12Z, the colder air will rush eastward across
the forecast area. Used the NAM12 for temperatures aloft and
snow ratios based the juxtaposition of lift and moisture with
the dendritic growth zone, which only begins to exhibit a
favorable overlap toward 12Z Sunday.

Model soundings support a mix of freezing rain, snow and sleet
across east central Ohio, and the higher ridges and eastern
slopes of the northern WV mountains, this morning into this
afternoon. The gradual retreat of the rain/wintry mix transition
results in rain throughout nearly all of the forecast area by
this evening.

As the surface low tracks from Williamson to Charleston to
Elkins 03Z to 09Z tonight, the transition line will advance
through Ohio by 07Z tonight, and then throughout the entire
forecast area by dawn Sunday. Model soundings show undercutting
as the colder air arrives first in the lower levels, with a
sharpening, west-northwest tilting baroclinic zone, which will
briefly give rise to freezing rain and then sleet, in the quick
transition to all snow.

The NAM12 shows a nice mid level deformation zone
approaching the Ohio river before dawn Sunday, between the
surface low and the upper level short wave trough to the west,
before the zone shifts quickly eastward and weakens. This could
briefly enhance snowfall rates in southeast Ohio 08Z-12Z
Sunday. This raises snowfall amounts in east central Ohio,
except toward central Ohio, where lesser amounts on account of
the higher temperatures surface and aloft this morning resulted
in lower totals through 12Z Sunday, compared with the previous
forecast. Ice amounts there could exceed a tenth of an inch
there, as well as along the higher ridges and higher east to
southeast facing slopes of the northern WV mountains, today.

Strong northwest upslope flow just starts to develop as dawn
Sunday approaches. Slightly later timing on the arrival of the
colder air reduced snowfall amounts just a bit in the northern
WV mountains through 12Z Sunday.

No changes were made to the winter storm warning in Perry
County, Ohio, which is based on a combination of snow and ice,
and the winter weather advisories elsewhere, which are mainly to
highlight a quick freeze as rain transitions to snow, creating
a quick onset of hazardous driving conditions early Sunday
morning.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
As of 215 PM Saturday...

By Sunday evening into the overnight, the system responsible for
the messy weekend will have moved offshore of the Mid-Atlantic
leaving deep NW flow in its wake. In this regime, upslope snow
showers continue across higher elevations with a few light snow
showers, mainly flurry activity, in the lowlands of West
Virginia. NW flow continues to transport in very cold air with
850 mb temperatures bottoming out in the -18 to -22 C range
Monday morning, leaving Monday morning lows in the single
digits above zero (lowlands) to the single digits below zero
(mountains).

Winds gradually decrease Sunday night into Monday with the
upper trough pulling away, but enough overlap exists with these
very cold temperatures to bring wind chills to between 0 and -10
F in the lowlands, -10 to -20 F in the mountain valley areas,
and as cold as -30 to -35 F along the highest peaks and ridges
given current forecast guidance. Still looking like a good night
for wind chill headlines, but with ongoing winter headlines
right now have chosen to defer any headline issuance to the next
shift.

Dry air and increasing surface pressure cut snow activity and
clear clouds Monday as high pressure builds in from the NW as
afternoon temperatures rebound into the teens and 20's thanks
to some sunshine. High pressure shifts across the upper Ohio
Valley Monday night with some high clouds building in behind and
winds turning easterly. After another cold morning, Tuesday
temperatures reach seasonable levels in the 30's and 40's with
an upper level ridge positioned over the Eastern CONUS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 230 PM Saturday...

Tuesday night, brief ridging shifts eastward. After this,
troughing dominates the central CONUS. Early Wednesday, a 140
kt+ jet on the front side of the trough produces an elongated
frontal boundary stretching down from Michigan through the
Mississippi. A couple embedded shortwaves will act on the
boundary Wednesday and Thursday producing waves of precipitation
across the region. Major long-range models still struggle to
phase the subtle shortwaves and accompanying surface
enhancements, so have accepted the general blend for this
forecast. Precipitable water near 1" ahead of the front
Wednesday suggest 1-2" of rain is possible, but will have to
wait for models to agree on timing and location of shortwave
enhancements before we can start to worry about water. Depending
on how quickly cold air arrives as moisture wanes, could see a
brief switch to snow showers. Not looking at major accumulations
with best forcing near the main circulation on the other side of
the Appalachians.

The main surface system pushes out Thursday, but quickly on its
heels in another clipper-type wave advection down the upstream
side of the mean trough. Given persistent NW flow and troughing
through the week, widespread cloud cover and snow shower
activity is likely through the end of the week. Another
consequence of the pattern is the steady lowering of
temperatures through the week, with mountain/lowland highs in
the 30's (Thu), to 20's/30's (Fri), to teens/20's (Sat).

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 1240 PM Saturday...

Gradually deteriorating flight rules this afternoon.

Large rain shield will continue to spread NE across the region
this afternoon with CIGs gradually lowering (should take awhile
to get to MVFR CIGs as llvl dry air exists). VSBYs should also
deteriorate to MVFR (perhaps IFR) levels when precip intensity
increases. Rain may diminish some (mainly across WV) during the
evening hours as as area of low pressure moves NE across the
region...but will increase again in coverage overnight as the
low pulls away. Strong CAA will develop overnight with sfc temps
rapidly dropping overnight. -RA will transition to -SN with a
couple hour window of -FZRA/-FZDZ/PL possible before -SN
prevails.

-SHSN likely to occur for much of Sun morning with IFR/MVFR
 conditions likely.

Strong NW sfc winds expected overnight and persisting into Sun
morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: IFR VSBYs may occur this afternoon if
precip becomes heavy enough. Timing of transition from rain to
snow overnight may vary by a couple of hours from what TAFs
indicate.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EST 1HRLY       13   14   15   16   17   18   19   20   21   22   23   00
CRW CONSISTENCY  L    L    H    H    H    M    H    M    M    M    M    M
HTS CONSISTENCY  M    H    H    H    H    H    M    H    M    M    M    M
BKW CONSISTENCY  L    M    H    H    H    H    H    H    H    M    L    H
EKN CONSISTENCY  M    L    M    H    H    H    H    M    M    H    L    H
PKB CONSISTENCY  M    M    H    H    H    H    H    H    L    L    H    H
CKB CONSISTENCY  L    L    M    H    H    H    H    H    H    H    M    M

AFTER 18Z SUNDAY...
IFR possible in snow showers at times Sunday afternoon.

&&

.HYDROLOGY...
As of 1200 PM Saturday...

Expanded flood watch to include another tier of counties to the
east based on current radar and model trends. Current rainfall
rates of up to a half to 3/4 of an inches in an hour is
occurring and is expected to continue and possibly increase through
the afternoon hours.

As of 400 AM Saturday...

Blended central guidance and the NAM12 with the previous QPF,
which reflects models still favoring the middle Ohio River
Valley for the heaviest liquid precipitation of one and a half
to one and two thirds inches. Amounts farther east are in the
one and a quarter to one and a half inch range. WPC has
maintained the marginal risk for excessive rainfall, after
backing the slight risk area out of the HTS tri-state area in
the Friday afternoon issuance.

With this expected rain and current ground conditions, there is
still potential for street flooding and small stream and creek
rises. No change to the existing flood watch along the middle
Ohio River Valley appeared warranted at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Winter Weather Advisory until 3 PM EST Sunday for WVZ523-524-
     526.
     Flood Watch through late tonight for WVZ005>011-013-014-017-
     019.
     Winter Weather Advisory from 11 PM this evening to noon EST
     Sunday for WVZ005>011-013-014-017-019.
     Winter Weather Advisory from midnight tonight to 3 PM EST
     Sunday for WVZ015-016-018-020-024>034-039-040-515>522-525.
     Flood Watch until 11 PM EST this evening for WVZ015-016-
     024>026.
OH...Flood Watch through late tonight for OHZ075-076-083>087.
     Winter Weather Advisory from 11 PM this evening to noon EST
     Sunday for OHZ075-076-083>087.
     Winter Weather Advisory until 10 AM EST Sunday for OHZ067.
     Winter Storm Warning until 9 AM EST Sunday for OHZ066.
KY...Flood Watch through late tonight for KYZ101>103-105.
     Winter Weather Advisory from 11 PM this evening to noon EST
     Sunday for KYZ101>103-105.
VA...Winter Weather Advisory from midnight tonight to 3 PM EST
     Sunday for VAZ003-004.

&&

SYNOPSIS...TRM/MZ/MC
NEAR TERM...RH/TRM
SHORT TERM...MC
LONG TERM...MC
AVIATION...RH

HYDROLOGY...JS
Hazardous weather outlook, Jan 19, 4:09 AM EST, 11 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
409 AM EST Sat Jan 19 2019

WVZ516-518-520-522-525-200915-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Randolph-
409 AM EST Sat Jan 19 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EST SUNDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Bitter cold temperatures will combine with gusty winds to produce
dangerously low wind chill values Sunday night into Monday. A wind
chill advisory or warning may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-524-526-200915-
Northwest Pocahontas-Southeast Pocahontas-Southeast Randolph-
409 AM EST Sat Jan 19 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
EST SUNDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Bitter cold temperatures will combine with gusty winds to produce
dangerously low wind chill values Sunday night into Monday. A wind
chill advisory or warning may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ015-016-018-020-024>034-039-040-515-517-519-521-200915-
Dickenson-Buchanan-Kanawha-Roane-Calhoun-Doddridge-Mingo-Logan-Boone-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
409 AM EST Sat Jan 19 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EST SUNDAY...

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ075-076-083>087-WVZ005>011-013-014-017-019-200915-
Greenup-Carter-Boyd-Lawrence KY-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-
Pleasants-Tyler-Lincoln-Putnam-Wirt-Ritchie-
409 AM EST Sat Jan 19 2019

...FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH LATE
TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
EST SUNDAY...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-200915-
Perry-
409 AM EST Sat Jan 19 2019

...WINTER STORM WARNING IN EFFECT UNTIL 9 AM EST SUNDAY...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ067-200915-
Morgan-
409 AM EST Sat Jan 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jan 19, 9:49 AM EST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
949 AM EST SAT JAN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             SNOWSHOE                38.42N  79.99W
01/19/2019  M6.0 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH.

0600 AM     SNOW             BARTOW                  38.55N  79.80W
01/19/2019  M3.0 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH.

0630 AM     SNOW             FROST 3NE               38.29N  79.82W
01/19/2019  M2.0 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH.

0700 AM     SNOW             2 NW NEW LEXINGTON      39.73N  82.22W
01/19/2019  M5.0 INCH        PERRY              OH   CO-OP OBSERVER

            SNOW DEPTH.

&&

EVENT NUMBER RLX1900240
EVENT NUMBER RLX1900241
EVENT NUMBER RLX1900242
EVENT NUMBER RLX1900243

JZ

Nearby

Wind Advisories in West Virginia, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.